This study is based on Chapter 2 of my dissertation. The author gratefully acknowledges the support from and invaluable discussions with Anthony Neuberger, Nick Webber, Xing Jin, and Juan Tao as well as the fruitful comments of one anonymous referee. The editorial support from Editor Robert Webb is sincerely appreciated without any reservation. The author also acknowledges the financial support from Warwick Postgraduate Research Scholarship (WPRS).
Valuation Bounds on Barrier Options Under Model Uncertainty
Article first published online: 13 FEB 2012
© 2012 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 33, Issue 3, pages 199–234, March 2013
How to Cite
Hong, Y. (2013), Valuation Bounds on Barrier Options Under Model Uncertainty. J. Fut. Mark., 33: 199–234. doi: 10.1002/fut.21545
- Issue published online: 17 DEC 2012
- Article first published online: 13 FEB 2012
- Manuscript Accepted: 17 NOV 2011
- Manuscript Received: 21 JUL 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!